# SDR CA020521004

- Difficulty date: April 11, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bell 222U
- Aircraft time: 4,967 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 416209004
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE TO VICTORIA AIRPORT STRONG SMELL OF JET FUEL NOTICED. THEY WERE JUST IN ZONE WITH TOWER. PILOT DECLARED EMERGENCY  WITH AIRPORT.  A/C LANDED WITH NO INCIDENT AND AIR TAXI BACK TO HANGAR. INVESTIGATION OF ODOUR FUEL CONTROL TO START FUEL LINE FITTING ON FUEL CONTROL UNIT.  SEE LTS101-4.4 ILLUSTRATED PARTS MANUAL SEC. 73-10-00 FIGURE 1 OF FUEL DISTRIBUTION SHEET 1 OF 2. THE FLARE ON FUEL CNTL FITTING WORN. LINE CONNECTING TO FITTING ON FUEL CNTL CHAFED OVER PERIOD OF TIME&WOULD NOT SEAL. LINE FOUND TO BE TIGHT AT TIME OF LEAK RETORQUEING LINE HAD NO EFFECT ON STOPPING THE LEAK. LATER INSP OF FLARES
